# SDR SIMA1792

- Difficulty date: June 27, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV0330202
- Condition: Burned
- Location: Row 9
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - FLT 3215 - WINDOW LIGHT OVER SEAT 9A EMITTING SMOKE.  REMOVED AND REPLACED LAMP SOCKET IAW S340 AMM 33-21-00.  OPS CHECK GOOD.  (M)
